On critically k-edge connected graphs with prescribed size

Kaipillil Vijayan, K. Budayasa, L. Caccetta

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)97-110
    JournalJournal of Combinatorial Mathematics and Combinatorial Computing
    Volume17
    Publication statusPublished - 1995

    Cite this

    Vijayan, Kaipillil ; Budayasa, K. ; Caccetta, L. / On critically k-edge connected graphs with prescribed size. In: Journal of Combinatorial Mathematics and Combinatorial Computing. 1995 ; Vol. 17. pp. 97-110.
    @article{ba10799e916648c58cac074b18a097c7,
    title = "On critically k-edge connected graphs with prescribed size",
    author = "Kaipillil Vijayan and K. Budayasa and L. Caccetta",
    year = "1995",
    language = "English",
    volume = "17",
    pages = "97--110",
    journal = "Journal of Combinatorial Mathematics and Combinatorial Computing",
    issn = "0835-3026",
    publisher = "Charles Babbage Research Centre",

    }

    On critically k-edge connected graphs with prescribed size. / Vijayan, Kaipillil; Budayasa, K.; Caccetta, L.

    In: Journal of Combinatorial Mathematics and Combinatorial Computing, Vol. 17, 1995, p. 97-110.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - On critically k-edge connected graphs with prescribed size

    AU - Vijayan, Kaipillil

    AU - Budayasa, K.

    AU - Caccetta, L.

    PY - 1995

    Y1 - 1995

    M3 - Article

    VL - 17

    SP - 97

    EP - 110

    JO - Journal of Combinatorial Mathematics and Combinatorial Computing

    JF - Journal of Combinatorial Mathematics and Combinatorial Computing

    SN - 0835-3026

    ER -